# SDR DL76L050044

- Difficulty date: January 19, 2005
- Submitted: February 1, 2005
- Operation: Air carrier
- Aircraft: N174DN
- Make and model: Boeing 767332
- Aircraft serial: 24802
- Aircraft time: 67,056 hours, 10,359 cycles
- Engine: Pwa PW4060
- Engine time: 51,045 hours, 8,076 cycles
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Engine
- Part number: PW40603
- Part serial: 724146
- Condition: Shutdown
- Location: Nr 2
- Part time: 51,045 hours, 8,076 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E, A

## Discrepancy

RT ENG SHUTDOWN BY CREW DUE TO VIBS/LOW OIL PRESSURE/LOSS OF OIL QTY.  A/C DIVERTED TO NCE.  REPLACED ENGINE.
